# SDR AALA201601209012

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 17,226 hours, 8,865 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361041900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR PANEL 221EF HAS A 10 INCH AREA OF DELAMINATION.  FABRICATED & INSTALLED REPLACEMENT PANEL IAW IRM 9701 REV G.
